Header

UZH-Logo

Maintenance Infos

On some class of variational inequalities and their regularity properties


Chipot, M; Kis, L (2002). On some class of variational inequalities and their regularity properties. Communications in Applied Analysis, 6(1):27-48.

Abstract

In this paper we develop a regularity theory for variational inequalities of nonlocal type. Using the Lagrange multipliers idea, the solution of the variational inequality is shown to also be a solution of an equation.

Abstract

In this paper we develop a regularity theory for variational inequalities of nonlocal type. Using the Lagrange multipliers idea, the solution of the variational inequality is shown to also be a solution of an equation.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2002
Deposited On:10 Jun 2010 16:30
Last Modified:05 Apr 2016 13:25
Publisher:Dynamic
ISSN:1083-2564
Official URL:http://www.dynamicpublishers.com/CAA/caa2002.htm

Download

Full text not available from this repository.